See Alike in...

Alike App

Browser

Terrytaco96

830d

I just recently started a progesterone only pill in addition to my iud to help with the ovarian cysts. Typically I don’t have a good history with birth control pills and this one showed to be the same with constant throwing up. Anyone else have this issue with progesterone?

    • Skai

      822d

      Yes I had the same issue with having constant nausea with birth control pills and even after switching to the progesterone only ones I'd still have nausea. What my doctor had me do is switch to the shot every 3 months instead of talking pills. Now I haven't felt nauseous except when on my period. Hope this helps you ❤

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion